# SDR SWAA2025022699022

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 21,653 hours, 11,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR SLIDE EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT PASSENGER DOOR SLIDE EMERGENCY LIGHT PER WDM 33-51-14. OPS CHK GOOD.
